My Second Month on Accutane

Well i’m on my second month and my face isn’t worse at all. I still get new zits but the old ones are fading so good. i’m 15 and on 20 mg per day. side effects are pretty low. i have CHAPPED lips if i don’t use aquaphor ( my savior) and face isnt even that dry, i had a dryer face using retin a! i live in san diego and spring is very close, i hope the hot weather doesn’t make me get really hot and flushed like it does for some of you guys. i play lacrosse and lift weights and i havn’t noticed any of those bone pain side effects yet. one thing i noticed was at lacrosse prectice bout 2 days ago i got bad side ache , but my blood tests were good so maybe i just didn’t drink enough water that day. but also i try to wash my face twice a day, and if my face is really dry i just wash it once and rinse the other time. the derm told me last week next month i’ll have to start on 40 mg’s instead of 20 mg’s. i’m kinda nervous bout new side effects arrising. but for any of u who have started low then doubled your dose can you tell me if the side effects changed a lot for you? or did they stay the same? well i’ll keep you guys posted on how i’m progressing.

-thanks for reading or any comments
😀

Related Acne Archive Posts & Questions